English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Continual Lie algebra bicomplexes and integrable models

MPS-Authors
/persons/resource/persons236534

Zuevsky,  A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zuevsky, A. (2005). Continual Lie algebra bicomplexes and integrable models. Czechoslovak Journal of Physics, 55(11), 1545-1551.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2ED5-9
Abstract
There is no abstract available